A Generalized Construction of Asymptotically Optimal Codebooks

Gang WANG  Min-Yao NIU  You GAO  Fang-Wei FU  

IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E102-A   No.3   pp.590-593
Publication Date: 2019/03/01
Online ISSN: 1745-1337
DOI: 10.1587/transfun.E102.A.590
Type of Manuscript: LETTER
Category: Information Theory
codebooks,  asymptotic optimality,  Welch bound,  generalized Jacobi sums,  

Full Text: PDF(147.8KB)
>>Buy this Article

In this letter, as a generalization of Heng's constructions in the paper [9], a construction of codebooks, which meets the Welch bound asymptotically, is proposed. The parameters of codebooks presented in this paper are new in some cases.